RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 365–383 (Mi mz10089)  

This article is cited in 1 scientific paper (total in 1 paper)

Chebyshev systems of continuous functions with values in two-dimensional strictly convex normed space

V. A. Koshcheev

Institute of Mathematics and Mechanics, Ural Science Center, Academy of Sciences of the USSR

Full text: PDF file (2682 kB)

English version:
Mathematical Notes, 1983, 33:3, 186–195

Bibliographic databases:

UDC: 517.5
Received: 25.03.1981

Citation: V. A. Koshcheev, “Chebyshev systems of continuous functions with values in two-dimensional strictly convex normed space”, Mat. Zametki, 33:3 (1983), 365–383; Math. Notes, 33:3 (1983), 186–195

Citation in format AMSBIB
\Bibitem{Kos83}
\by V.~A.~Koshcheev
\paper Chebyshev systems of continuous functions with values in two-dimensional strictly convex normed space
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 365--383
\mathnet{http://mi.mathnet.ru/mz10089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698714}
\zmath{https://zbmath.org/?q=an:0525.41034}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 186--195
\crossref{https://doi.org/10.1007/BF01686325}


Linking options:
  • http://mi.mathnet.ru/eng/mz10089
  • http://mi.mathnet.ru/eng/mz/v33/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Namboodiri M.N.N. Pramod S. Vijayarajan A.K., “Cebysev Subspaces of $C^*$-Algebras - a Survey”, Operator Algebras and Mathematical Physics, Operator Theory Advances and Applications, 247, ed. Bhattacharyya T. Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020